Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hair fall, back pain, memory loss. Due to excessive masturbation?

User rating for this question
Very Good
Answered by

Sexologist
Practicing since : 1999
Answered : 127 Questions
Question
hi
now i am 22 yrs old . i am masturbating from the age of 14.

sometimes at high frequency and some times at low frequency.

from past 2.5 yrs i am experiencing hair fall. my hairfall has become so intense that bald spots are visible moreover hairs around the sides of my head are not at all growing longer compared to the middle part of my head.

whenever i masturbate i also experience back pain.

memory loss is also a major concern afecting my examinations.


Please give a solution.

will taking soya beans and XXXXXXX tea help the cause?
is it dht that is affecting me?
will masturbating produce more dht and inturn hair loss?

i am taking 100g of soya beans every day. is that fine?
Do i have to stop masturbating?

i heard that soya beans contain estrogen like structures (found in female) which cause breast development and reduce hair growth all over the body. is that true?

Posted Thu, 26 Apr 2012 in General Health
 
 
Answered by Dr. A. CHAKRAVARTHY 16 hours later
Dear XXXXXXX

Thanks for your query .

Query 1. "from past 2.5 yrs i am experiencing hair fall. my hairfall has become so intense that bald spots are visible moreover hairs around the sides of my head are not at all growing longer compared to the middle part of my head. "

Ans: Masturbation will not have any effect on hair fall.
There is no evidence of association between masturbation and hair fall.

The common causes of hair fall are
1. Hormonal change
2. Certain Medications
3. Fungal Infections of scalp and hair
4. Poor Nutrition
5. Certain Systemic Disorders like Diabetes, Lupus etc

Hence the cause of hair fall may be due to some other reason. You need to consult a dermatologist for evaluation and treatment of hair fall.

Query 2. "whenever i masturbate i also experience back pain. "

Ans: Any physical exertion can cause mild pain. Hence do not worry about the pain. Method and position of you while doing masturbation may be the reason for your backache. Hence change your method and or position of doing masturbation.

Query 3. "memory loss is also a major concern afecting my examinations."

Ans: As I told you earlier that Masturbation has no association with health. Hence do not relate your memory problems with masturbation.

Query 4: "will taking soya beans and XXXXXXX tea help the cause?
is it dht that is affecting me?
will masturbating produce more dht and inturn hair loss? "

Ans: Dihydro Testosterone is not produced by masturbation. In turn Masturbation is the outcome of libido which is initiated by testosterones. If the testosterone is deficient, your desire for sex or masturbation will be less. Testosterone is responsible for secondary sexual characters and male pattern of hair growth.

Query 5: "i am taking 100g of soya beans every day. is that fine?
Do i have to stop masturbating? i heard that soya beans contain estrogen like structures (found in female) which cause breast development and reduce hair growth all over the body. is that true? "

Ans: There is not adequate studies to prove that the phyto oestrogens found in soya bean can alter the hormone levels in men. So 100mg per day is not going to alter your hormone level. There is NO need to stop masturbation since it is a safest and normal method of sexual act. The frequency should be in such a way that it shall not affect the day today activities.

Hope I have cleared all your queries. I shall be available for follow up

regards


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor